Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Missed periods, frequent urination. On IUD, mirena. Negative pregnancy tests. Pregnant?

Hello my name is I ve been worried that maybe i might be expecting im currently on a IUD for 3 years now but i haven t gotten my period in about 4 months i normally get a period but i havent.I ve been feeling movements and urinating more tooken hpts and negative ? went to the hospital and test was also negative but i didn t mention that i was on mirena?
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
It is possible for menstrual cycles to become totally absent while on Mirena after tapering down. Conception rate is 80% in the first year after removal of the coil. Efficacy of the IUD remains for about 5 years. I suggest that you have a gynecological examination and an ultrasound to exclude any pregnancy. HPTs are not always positive with low levels of hormone as they are not sensitive, blood tests for pregnancy are better. Please consult your doctor for further advice. Take care.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor